Alert archive / Georgia / Tornado Warnings in 2020

Tornado Warning 9, NWS Jacksonville, FL

April 13, 2020Atkinson County, Coffee County, Georgia

NWS Jacksonville, FL issued this tornado warning at Apr 13, 2020, 6:20 AM EDT for Atkinson County, Coffee County, Georgia. It was in force for 29 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2020, 6:20 AM EDT (10:20 UTC)
Expired
Apr 13, 2020, 6:49 AM EDT
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Atkinson County, GA, Coffee County, GA

The radar

The Moody AFB radar (KVAX), 72 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 6:24 AM EDTTSTM WND DMG5 Wnw Douglas, GAEMERGENCY MANAGER REPORTS WIND DAMAGE TO A VACATE MOBILE HOME NEAR CHANEY ROAD AND HIGHWAY 32. TIME ESTIMATED BASED ON RADAR.
Apr 13, 6:27 AM EDTTSTM WND DMG5 Wnw Douglas, GANUMEROUS TREES AND POWER LINES WERE KNOCKED DOWN THROUGHOUT COFFEE COUNTY PER EMA AND 911.
Apr 13, 6:32 AM EDTTSTM WND DMG2 E Douglas, GATREES AND POWER LINES DOWN ACROSS COFFEE COUNTY. ROOF ON HOME COLLAPSED ON SLEEPY HALLOW FARM ROAD.
Apr 13, 6:32 AM EDTTSTM WND DMG7 S Douglas, GANEAR COFFEE COUNTY / AND ATKINSON COUNTY ALONG U.S.221 NUMEROUS TREES, POWER LINES AND A POTENTIAL HOUSE ROOF WERE REPORTED BLOWN OFF.
Apr 13, 6:39 AM EDTTORNADO5 Se Ambrose, GAIN THE EARLY MORNING HOURS OF APRIL 13TH, AN EF-O TORNADO WITH MAX WINDS OF 80 MPH TOUCHED DOWN ABOUT 5 MILES SE OF AMBROSE, GA. THE TORNADO WAS APPROXIMATELY 125 YARDS WIDE AND TRAVELED ABOUT 1.5 MILES BEFORE LIFTING NEAR HWY 32.
Apr 13, 6:40 AM EDTTSTM WND DMG5 Se Ambrose, GACOFFEE COUNTY EMERGENCY MANAGEMENT SHARED PICTURES OF SIGNFICANT DAMAGE TO MOBILE HOMES AND AN EIGHTEEN WHEEL TRUCK OVERTURNED IN THE VICINTIY OF BUSHNELL.
Apr 13, 6:40 AM EDTTSTM WND GST 55Douglas, GADOUGLASS MUNICIPAL AIRPORT REPORTED A THUNDERSTORM WIND GUST OF 55 MPH AT 640 AM ET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 3:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted.

738 
WFUS52 KJAX 131020
TORJAX
GAC003-069-131100-
/O.NEW.KJAX.TO.W.0009.200413T1020Z-200413T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
620 AM EDT Mon Apr 13 2020

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Southern Coffee County in southeastern Georgia...
  North central Atkinson County in southeastern Georgia...

* Until 700 AM EDT.
    
* At 619 AM EDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles west of Douglas, moving east at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Douglas around 625 AM EDT.
  West Green around 635 AM EDT.
  Nicholls around 640 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3164 8263 3147 8262 3147 8263 3138 8263
      3141 8307 3153 8308
TIME...MOT...LOC 1019Z 261DEG 58KT 3147 8298 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ENYEDI
4 follow-up statements
626 
WWUS52 KJAX 131035
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
635 AM EDT Mon Apr 13 2020

GAC003-131044-
/O.CAN.KJAX.TO.W.0009.000000T0000Z-200413T1100Z/
Atkinson GA-
635 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR NORTH CENTRAL ATKINSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM EDT for southeastern
Georgia.

LAT...LON 3147 8262 3147 8263 3138 8263 3140 8287
      3157 8289 3164 8263
TIME...MOT...LOC 1034Z 261DEG 58KT 3151 8269 

$$

GAC069-131100-
/O.CON.KJAX.TO.W.0009.000000T0000Z-200413T1100Z/
Coffee GA-
635 AM EDT Mon Apr 13 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM EDT FOR
SOUTHEASTERN COFFEE COUNTY...
    
At 634 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Nicholls, or 9 miles east of Douglas, moving east at
65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Coffee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3147 8262 3147 8263 3138 8263 3140 8287
      3157 8289 3164 8263
TIME...MOT...LOC 1034Z 261DEG 58KT 3151 8269 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ENYEDI
185 
WWUS52 KJAX 131040
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
640 AM EDT Mon Apr 13 2020

GAC069-131100-
/O.CON.KJAX.TO.W.0009.000000T0000Z-200413T1100Z/
Coffee GA-
640 AM EDT Mon Apr 13 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM EDT FOR
SOUTHEASTERN COFFEE COUNTY...
    
At 640 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Nicholls, or near Alma, moving east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Nicholls and West Green. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3147 8262 3147 8263 3142 8263 3143 8277
      3160 8279 3164 8263
TIME...MOT...LOC 1040Z 261DEG 58KT 3153 8257 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ENYEDI
929 
WWUS52 KJAX 131045
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
645 AM EDT Mon Apr 13 2020

GAC069-131100-
/O.CON.KJAX.TO.W.0009.000000T0000Z-200413T1100Z/
Coffee GA-
645 AM EDT Mon Apr 13 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM EDT FOR EAST
CENTRAL COFFEE COUNTY...
    
At 645 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Alma, moving east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Nicholls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3147 8262 3147 8267 3162 8268 3164 8263
TIME...MOT...LOC 1045Z 261DEG 58KT 3154 8246 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

ENYEDI
246 
WWUS52 KJAX 131049
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
649 AM EDT Mon Apr 13 2020

GAC069-131059-
/O.CAN.KJAX.TO.W.0009.000000T0000Z-200413T1100Z/
Coffee GA-
649 AM EDT Mon Apr 13 2020

...THE TORNADO WARNING FOR EAST CENTRAL COFFEE COUNTY IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1100 AM EDT for southeastern
Georgia.

LAT...LON 3147 8262 3147 8267 3162 8268 3164 8263
TIME...MOT...LOC 1046Z 261DEG 58KT 3159 8251 

$$

ENYEDI

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:03 AM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 13, 4:03 AM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
403 AM EDT Mon Apr 13 2020

...TORNADO WATCH IN EFFECT FOR SOUTHEAST GA AND ALONG THE I-10
CORRIDOR OF NORTHEAST FL THROUGH 11 AM TODAY...

.NEAR TERM [Through Tonight]...

Early radar analysis shows a complex line of of numerous to widespread
showers and storms located from the srn Appalachians swd to the
wrn central FL panhandle. Model guidance shows strong kinematics
occurring in tandem with the approaching squall line with 850 mb
winds of 50-60 kt over southeast GA and the Suwannee Valley and a
strong 250 mb jet of 145 kt over s central AL and GA. Effective
helicity values of a solid 400 m2/s2 are progged by the RAP by 09z
this morning over nrn parts of our area.

Before sunrise, we expect the squall line to move into northwest
zones accompanied by a risk of damaging winds and isolated
embedded tornadoes and a tornado watch is now in effect. This
line should stay intact for several hours, producing scattered to
numerous severe weather reports as it moves fairly quickly to the
east. Timing from guidance has the line moving into coastal
southeast GA and Suwannee Valley by about 9-10 AM and then
possibly becoming a less defined by noon-early afternoon as main
dynamics associated with a shortwave trough at 500 mb shifts
north-northeast of the area. In fact, the front is shown to stall
near the state line, with storms running out ahead of it toward
Orange Springs and St Augustine but possibly weakened as low level
convergence becomes more muted. Nonetheless, a corridor of
instability, characterized by SBCAPEs 1500-2500 J/kg is expected
generally around I-10 and to the south, with a chance of storms
expected this aftn, so some severe threat is still anticipated,
even if the squall line looses is punch. If a few storms are able
to get going in the aftn again, steep lapse rates aloft and about
45-50 kt of shear will be capable of producing severe hail and
damaging wind gusts.

Tonight...the stalled frontal boundary is expected to be located
in the vicinity of the FL/GA state line southwest to over the
Apalachee Bay and into the GOMEX. A good chance for showers and
thunderstorms will continue along this feature through tonight;
however, the main forcing for convection won't be realized until
after midnight and into the predawn hours. Given increased
convergence along the front, we have likely chances 60-70 percent
toward the early morning from JAX metro area to Gainesville and
Trenton. With high moisture content and weak to moderate
instability, there is a threat of locally moderate to heavy
rainfall, which could lead to localized areas of flooding in low
lying and urban areas. We can't rule out an isolated strong to
severe storm tonight as well given adequate shear and mid level
disturbances moving northeastward over the area after midnight.

.SHORT TERM [Tuesday Through Wednesday]...

An unsettled weather pattern will continue to bring rain showers and
storms through Tuesday and Wednesday. The cold front will be nearly
stationary over NE FL on Tuesday and oriented west southwest to east
north east from the Suwannee Valley into coastal Southeast Georgia.
Some disturbances will be traversing the area in the west southwest
flow helping to generate likely showers and thunderstorms. The storm
prediction center has SE GA and NE FL in a Marginal risk for severe
weather and some isolated severe storms could form as the environment
over our region will have 1,500-2000 J/kg of MLCAPE and 40-50
knots of 0-6Km Bulk Shear. These conditions could support some
strong to severe wind gusts 40-60 mph and hail up to 1 inch in
diameter.

A second cold front will approach the southeast states Tuesday night
into Wednesday while a new wave of low pressure helps lift the old
frontal boundary northward into SE GA. With well above normal moisture
levels in place, the wave of low pressure will help to generate
additional rounds of rainfall and a chance of thunderstorms. An
isolated strong storm is possible over NE FL where more
instability will reside coupled with 0-6Km Bulk shear values near
50 knots. Potentially heavy rainfall is possible as showers and
storms could repeat over the same locations as the low and
midlevel flow remains unidirectional from the west southwest as
the front moves pushes back through the area.

High pressure behind the second cold front will push it southeast
into our area and should help kick the wave of low pressure
northeast and offshore into the Atlantic waters Wednesday night
with drier conditions behind the second front's passage overnight
into early Thursday.

Temperatures will be above normal values Tuesday with highs in
the 80s and lows in the mid to upper 60s. Temperatures will be
near normal Wednesday with highs in the upper 70s to low 80s and
lows in the mid to upper 80s over north central Florida.

.LONG TERM [Thursday Through Monday]...

On Thursday, surface high pressure to the north of the area will
push the cold front into central Florida by morning. The the high
will move to our northeast allowing the cold front to possibly
stall over central Florida. at the same time, high pressure moving
off the Atlantic coast will allow northerly winds behind the
front to quickly veer to the northeast and east. This will create
a long fetch onshore flow and allow a weak inverted trough to form
over the NE FL waters keeping a chance of rain showers in the
forecast along the coastal counties and locations east of Highway
301.

Friday and Saturday, the frontal boundary to the south of the
area will attempt to move back northward as a surface low develops
to the west of the region near the Mississippi Valley with a cold
front on its heels moving towards the southeast. As the boundary
lifts northward, additional rain chance are possible with greater
shortwave energy moving into the region on Saturday as the cold
front moves in from the northwest. Currently, the model
differences depict the enhanced lift and greater rain shower
chances beginning late Friday and again into the day Saturday with
the ECMWF delivering rain chances a bit later towards midday
Saturday. However, both models show greater chances and coverage
of showers over Central Florida.

High pressure will push the cold front into Central Florida late
Saturday into early Sunday with a lull in shower chances early in
the day before the high moves quickly northeast while a new low
pressure system develops along the Gulf coast and aids in lifting
the frontal boundary northward again as it approaches the region
from the west allowing rain chances to increase towards the
afternoon and evening hours.

Temperatures will be below normal Thursday and near normal
Friday through Sunday as unsettled weather continues over the
region.

&&

.AVIATION...
[Through 06Z Tuesday]

Southerly winds of about 10-20 kt expected through the early
morning hours with a few gusts of 25 knots. Winds expected to
shift to the southwest by around 14Z-15Z at near 12-20 kt and
gusty, with winds becoming 5-10 kt after 23Z tonight. Early this
morning, some lingering IFR cigs will be possible but mostly MVFR
cigs until about 11Z. Main impact today is we expect a squall
line to move into the area just before daybreak and then quickly
push to the southeast. Quickly deteriorating conditions as the
squall line is likely to reach KSSI between 12Z-15Z and then
weaken slightly as it reaches the Duval County TAF sites between
13Z-16Z. A threat of showers and storms moving into the GNV and
SGJ TAF sites by 14Z-17Z as well. More improved cigs by and after
18z and through the evening with VFR conditions outside of the
any scattered aftn convection. CIGS may deteriorate again toward
the 03z-06z time frame.

The line of showers/storms is forecast to stall out across
northeast Florida in this afternoon, with scattered showers and
storms still possible for the northeast Florida TAF sites into the
mid aftn. Looks as though a slight lull in convective activity
from about 20z through the evening but will carry at least
vicinity shower/storms through the end of the period.

&&

.MARINE...

Strong southerly winds continue early this morning with SCA and
Gale warnings in effect for area waters. After sunrise,
anticipate a squall line pushing in from the west with showers
and thunderstorms moving across the area waters later this
morning. A tornado watch in effect for portions of area waters
until 11 AM. Winds relax a bit for this afternoon-evening but
elevated seas and gusty southwesterly winds are still expected.
The front will stall over the area waters on Tuesday with
additional rain and thunderstorms possible. A wave of low pressure
will develop and ride northeast along the frontal boundary
Tuesday- Wednesday bringing another round of showers and a chance
of thunderstorms. A coastal trof will set up Thursday and Friday
for isolated to widely scattered showers and breezy east-northeast
flow.

Rip currents: Rough surf and a moderate risk of rip currents and
today.

&&

.HYDROLOGY...

Locally heavy rainfall will accompany the line of showers and
storms today, with additional rainfall expected late tonight and
into Tuesday and Wednesday. A marginal risk of excessive rainfall
anticipated from Tuesday into Wednesday, with possible localized
flooding concerns developing by midweek. Estimated rainfall
amounts through Wednesday night are in the 2-4 inch range...with
the highest totals generally north of a line from Gainesville to
St Augustine. No river flooding issues expected at this time.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSJacksonville.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  85  60  84  62  73 /  80  20  40  50  60
SSI  82  66  79  66  75 /  80  30  70  50  70
JAX  87  67  83  68  80 /  80  60  90  40  80
SGJ  89  68  82  68  83 /  40  70  80  20  70
GNV  86  67  85  67  82 /  60  70  90  30  80
OCF  89  69  88  68  85 /  40  30  30  10  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 5 AM EDT early this morning for
     Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal St.
     Johns.

GA...None.
AM...Small Craft Advisory from 11 AM this morning to 5 PM EDT this
     afternoon for Waters from Altamaha Sound GA to Fernandina
     Beach FL from 20 to 60 NM-Waters from Fernandina Beach to
     St. Augustine FL from 20 to 60 NM-Waters from St. Augustine
     to Flagler Beach FL from 20 to 60 NM.

     Gale Warning until 11 AM EDT this morning for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 11 AM EDT this morning for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

In the hours before

Special weather statement, Apr 13, 4:40 AM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
440 AM EDT Mon Apr 13 2020

GAZ132>135-131000-
Bacon GA-Appling GA-Coffee GA-Jeff Davis GA-
440 AM EDT Mon Apr 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...NORTHWESTERN BACON...
NORTHERN APPLING AND JEFF DAVIS COUNTIES UNTIL 600 AM EDT...

* At 437 AM EDT, National Weather Service meteorologists were
  tracking the leading edge of some strong to severe thunderstorms
  along a line extending from Abbeville to near Marine Corps
  Logistics Base. Movement was east at 45 to 50 mph.

* Winds in excess of 45 mph possible with these storms. The storms
  may intensify further and warnings may be needed.

* Locations impacted include...
  Douglas, Baxley, Hazlehurst, Broxton, Ambrose, Graham, Plant Hatch,
  Pridgen, West Green and Snipesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 AM EDT for southeast
Georgia.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3194 8228 3190 8219 3191 8213 3189 8212
      3190 8211 3186 8212 3185 8209 3159 8250
      3142 8290 3146 8315 3151 8308 3161 8306
      3166 8300 3179 8299 3178 8287 3192 8268
      3196 8256 3195 8249 3197 8248
TIME...MOT...LOC 0837Z 277DEG 43KT 3201 8332 3162 8399

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:40 AM EDTSpecial Weather StatementJAXAppling, Coffee, Jeff Davis80 min
Apr 13, 5:31 AM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis59 min
Apr 13, 5:50 AM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee55 min
Apr 13, 6:33 AM EDTTornado WarningJAXBacon, Coffee, Jeff Davis23 min
Apr 13, 6:35 AM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis, Pierce and 2 more55 min
Apr 13, 6:55 AM EDTTornado WarningJAXAppling, Bacon26 min
Apr 13, 7:09 AM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Brantley, Glynn, Pierce, Ware and 1 more66 min
Apr 13, 7:14 AM EDTTornado WarningJAXAppling, Wayne35 min
Apr 13, 7:20 AM EDTSevere Thunderstorm WarningJAXAtkinson, Bacon, Brantley, Charlton, Clinch, Coffee and 3 more55 min
Apr 13, 8:12 AM EDTSevere Thunderstorm WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware63 min
Apr 13, 8:15 AM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne45 min
Apr 13, 8:44 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Glynn47 min
Apr 13, 9:08 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more67 min
Apr 13, 9:50 AM EDTSpecial Weather StatementJAXClinch25 min
Apr 13, 10:05 AM EDTSpecial Weather StatementJAXCamden, Charlton55 min

Nearby

Tornado Warnings in Georgia, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.